Jump to content

xxx

Advanced Members
  • Posts

    676
  • Joined

  • Last visited

  • Days Won

    81

xxx last won the day on December 6 2022

xxx had the most liked content!

Profile Information

  • Gender
    Not Telling

Contact Methods

  • Skype
    pete_batcheller

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

xxx's Achievements

Community Regular

Community Regular (8/14)

  • Well Followed Rare
  • Reacting Well Rare
  • Conversation Starter Rare
  • Very Popular Rare
  • First Post Rare

Recent Badges

528

Reputation

Single Status Update

See all updates by xxx

  1. HCH26

    Hey Batch!

    I have been taking the D3 regimen since October of last year with great results! Have been attack free since November! Had a question for you though!

    I was recently prescribed accutane 30mg for acne from my dermatologist but forgot to tell him that I am taking a multivitamin (mature multi) part of the D3 regimen for clusters which contains 750mg of vitamin A. Everything online and even my pharmacist says that there is an interaction between the multivitamin and accutane because it can cause high levels of vitamin A possibly leading to toxicity. What are your thoughts on whether or not this would be okay to take. I have taken accutane once before at 20mg but was not taking the multivitamin then. I understand this may be outside of your realm but please if you have any information or recommendations let me know! Again thank you so much for everything!

    Sincerely,

    HCH

    1. xxx

      xxx

      Hey HCH,

      Thank you for the wonderful feedback on your experience with the anti-inflammatory regimen.

      Sorry for the delay in responding.  I had to do some additional research to confirm my initial response to your question regarding accutane (Isotretinoin).   Isotretinoin is a man-made drug with a molecular function similar to vitamin A, hence the warning not to take vitamin A along with accutane due to the risk of toxicity. 

      Isotretinoin is also a teratogen highly likely to cause birth defects if taken by women during pregnancy or even a short time before conception.

      When people ask me questions like this, as I'm not a doctor, I don't diagnose, treat or prescribe, I tell them what I would do and what other CHers have done under similar circumstances.  In the case of accutane (Isotretinoin), I would not take it even with a face broken out like zit city.   I would also advise members of my family not to take it.  The risks of adverse side effects are too great.  see following link.

      https://en.wikipedia.org/wiki/Isotretinoin#Teratogenicity

      Natural forms of vitamin C (ascorbic acid) are a more effective and natural method of controlling acne.  Liposomal essentially means wrapped in fat (lipids) to make this form of vitamin C fat soluble.  This allows liposomal vitamn C  to remain in our systems longer than the water soluble forms of vitamin C.  Vitamin C helps form collagen, the connective tissue in cell walls, muscles, joints, our skin, hair and fingernails.  Vitamin C also helps build a strong immune system and anti-inflammatory.  It helps build strong arteries, capillaries and microvascular systems in our skin that become inflamed during an acne infection.

      I take 2400 to 4800 mg/day liposomal vitamin D3.

      https://www.amazon.com/Liposomal-Bioavailable-Antioxidant-Supports-Collagen/dp/B07CQBT5R5?SubscriptionId=AKIAILSHYYTFIVPWUY6Q&tag=duckduckgo-ffnt-20&linkCode=xm2&camp=2025&creative=165953&creativeASIN=B07CQBT5R5

      Hope this helps.

      Take care and please keep me posted,

      V/R, Batch

       

×
×
  • Create New...